Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Menstrual Cramps , throbbing - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   i came on my period last night an hav had really bad stomach cramps since this afternoon i feel the need to go to the toilet constantly but wen i get there i cant go but it gives me a shooting pain down below, i am not bleeding alot either which i normally do an i am in constant pain an feel i need to go to toilet as soon as i leave the toilet.can you help please?
Doctor :  
let me read first
User :   and just sitting around i hav a constant throbbing near the vaginal area
Doctor :  
User :   what could the problem be? its so painful
Doctor :  
how long is this
User :   and has never been like this before
Doctor :  
Doctor :  
Your age?
User :   it started kin the middle of the night
User :   22
Doctor :  
Doctor :  
you will require an painkiller first
Doctor :  
and is the pain only since night
Doctor :  
Did you have intercourse recently
User :   yes, but has been all day. i have taken pain killers but doesnt work
User :   yes about 2 days ago with my husband
Doctor :  
Doctor :   Did the pain start then

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor